Removable sets for holomorphic functions of several complex variables.

Título inglés Removable sets for holomorphic functions of several complex variables.
Título español Conjuntos removibles para funciones holomórficas de varias variables complejas.
Autor/es Stout, Edgar Lee
Organización Dep. Math. Univ. Washington, Seattle (Washington), Estados Unidos
Revista 0214-1493
Publicación 1989, 33 (2): 345-362, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We show that every closed subset of CN that has finite (2N - 2)-dimensional measure is a removable set for holomorphic functions, and we obtain a related result on the ball.
Clasificación UNESCO 120211
Palabras clave español Funciones holomorfas ; Funciones holomorfas de varias variables
Código MathReviews MR1030972
Código Z-Math Zbl 0692.32010
Icono pdf Acceso al artículo completo